# SDR SI3R97006

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Retain Nut
- Part number: 7757706
- Condition: Lost Torque
- Location: Gc 49 Drive Gear
- Part time: 9,770 hours
- Component: Hamstd, 5074T51G10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY OF GEARBOX, RETAINING NUT (P/N 775770-6) WAS REMOVED WITH NO OBTAINABLE TORQUE READING USING TORQUE FIXTURE.  HSS SO NR 62971SE.  CUST:  WINGS WEST  (X)
